# SDR SIMA20170115002

- Difficulty date: January 15, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,220 hours, 29,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02315
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY AFT LIGHT INOPERATIVE.  TROUBLESHOT THE EMERGENCY LIGHT IAW FIM 33-50-00-810-804-A.  R & R THE BATTERY CHARGER ASSY AND BATTERY IAW AMM 33-50-04. OPS CHECKED GOOD AT THIS TIME.
